Skip to Main content Skip to Navigation
Journal articles

Dynamic Resource Allocation in Multi-service OFDMA Systems with Dynamic Queue Control

Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00632049
Contributor : Catherine Magnet <>
Submitted on : Thursday, October 13, 2011 - 12:08:35 PM
Last modification on : Monday, December 14, 2020 - 12:38:04 PM

Identifiers

  • HAL Id : hal-00632049, version 1

Collections

Citation

Naveed Ul Hassan, Mohamad Assaad. Dynamic Resource Allocation in Multi-service OFDMA Systems with Dynamic Queue Control. IEEE Transactions on Communications, Institute of Electrical and Electronics Engineers, 2011, vol. 59 (no. 6), pp. 1664-1674. ⟨hal-00632049⟩

Share

Metrics

Record views

228